# SDR CHQA20121010379

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 27,559 hours, 22,631 cycles
- Engine: Allsn AE3007A
- Engine time: 26,234 hours, 21,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521719003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON RIGHT OMEGA BEAM AND CAP SLICES AT FRAME 18-24.  THE RIGHT OMEGA BEAM AT FRAME 24 WAS REPAIRED AND THE CAP SPLICE WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02 AND 53-21-10.
